# SDR HNAA2024121101193

- Difficulty date: November 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 42,189 hours, 37,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F006354 CTR FLOOR SUPPORT IB SIDE4 CORRODED AT BTW FR54-56.  REPAIRED IAW EO1-53-24-0689
